MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 6GAL RED SMALL OPEN CAP; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 6GAL RED SMALL OPEN CAP; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305160
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that a missing label was found before use with a sharps coll 6gal red small open cap.The following information was provided by the initial reporter, "label should be put on the collector was missing.".
 
Additional Manufacturer Narrative
H.6.Investigation summary the dhr review was not able to be performed due to the lot number was not provided from customer.A review of the ncmr¿s was performed; the result showed there a ncmr # ncmr-jrz-00001289 was reported like missing label for the same part number throughout the last twelve months.According with the pictures received was confirmed the lack of label like a failure mode related to the manufacturing process.A review of customer complaint records was performed; in accordance with the cc¿s records, no additional complaints were received throughout the last twelve months for the same part number and issue.Due to this failure mode had already been detected within internal non-conformances for similar processes, improvement opportunities were identified to reinforce labeling processes which will be documented in the capa record # (b)(4).The current controls within the process were reviewed and it was found that this characteristic is visually inspected by production department as well that during a second inspection based on an aql sampling plan performed by quality inspector; however, the probability to omit it by error could happened.Investigation conclusion based on this investigation it was confirmed this issue like a problem related to manufacturing process.The controls were reviewed, and it was confirmed that there are controls already implemented within the process through visual inspections.According to risk assessment result a corrective action is not required however, as part of following up activities for this complaint, improvement actions will be implemented in the process and documented under the capa record # (b)(4).If additional information is provided further, the complaint will be investigated based on the new information.All the complaint information was captured for tracking and trending purposes.Root cause description: omission error h3 other text : see section h.10.
 
Event or Problem Description

Brand Name
SHARPS COLL 6GAL RED SMALL OPEN CAP
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key9506090
Report Number2243072-2019-02876
Device Sequence Number3675367
Product Code FMI
UDI-Device Identifier50382903051606
UDI-Public50382903051606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305160
Device Catalogue Number305160
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date12/20/2019
Supplement Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;